Vol. 8, No. 3, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Two theorems of Gauss

Daniel Shanks

Vol. 8 (1958), No. 3, 609–612
Mathematical Subject Classification
Primary: 40.00
Secondary: 10.00
Milestones
Received: 5 February 1958
Revised: 7 May 1958
Published: 1 September 1958
Authors
Daniel Shanks